MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US LPS CEMENTED STEM 10X100MM STR; LPS AND S-ROM : KNEE STEMS

DEPUY ORTHOPAEDICS INC US LPS CEMENTED STEM 10X100MM STR; LPS AND S-ROM : KNEE STEMS
Model Number 1987-25-110
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 11/26/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Depuy synthes distal femoral replacement revised.Reason for revision was broken stem.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Corrective action was not indicated.The complaint was received into the company with the following comment: depuy synthes distal femoral replacement revised.Reason for revision was broken stem.Delay to surgery: none.Patient details: not available.Please see images attached.Other items revised due to broken stem: item code: 198713105c.Lot: 713211.Description: lps dist fem rep comp x-sm lt.Item code: 198707085.Lot: df9km1.Desc: 85mm segment.No device associated with this report was received for examination.Two photographs of the explanted stem were provided which confirmed the stem was fractured.In order to determine if a lot related issue was possible, a worldwide complaint database search was performed.A worldwide complaint database search found no additional related reports against the provided product code/lot code combination(s).A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Based on the inability to find any additional related reports against the provided product code/lot code combination(s) it is reasonable to conclude that there are no anomalies with regard to manufacturing or inspection contained in the device history records that would contribute to the reported event.Investigational inputs were requested as indicated per internal procedures for this failure mode, however no information was provided to depuy.Without the physical complaint sample(s) associated with this report, it was not possible to determine if the device(s) failed to meet specification(s) at the time it was released for distribution.The device(s) associated with this event were used in the treatment of the patient as prescribed by the presiding surgeon.From the event information received, it was not possible to determine the relationship of the device to the reported event.No information received with this individual complaint indicated that a broader investigation or corrective action was necessary.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: null.Device history batch: null.Device history review: null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.  if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Corrective action was not indicated.Device history lot : null.Device history batch : null.Device history review : null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
LPS CEMENTED STEM 10X100MM STR
Common Device Name
LPS AND S-ROM : KNEE STEMS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key9519550
Report Number1818910-2019-124614
Device Sequence Number491494
Product Code JWH
UDI-Device Identifier10603295079149
UDI-Public10603295079149
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K003182
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 12/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1987-25-110
Device Catalogue Number198725110
Device Lot Number658223
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/25/2020
Initial Date Received by Manufacturer 12/04/2019
Supplement Date Received by Manufacturer02/06/2020
02/25/2020
04/28/2020
Initial Report FDA Received Date12/26/2019
Supplement Report FDA Received Date02/12/2020
03/16/2020
04/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LPS DIST FEM REP COMP X-SM LT; LPS SEGMENTAL COMPONENT 85MM
Outcome Attributed to Adverse Event Required Intervention;